Journal of Geometry

, Volume 3, Issue 2, pp 191–197 | Cite as

On semi-anchors of a translation plane

  • B. Orbán
Article
  • 14 Downloads

Keywords

Translation Plane 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    RADÓ, F. Congruence-preserving isomorphisms of the translation group associated with a translation plane. Canadian Journal of Math. 23, 214–221 (1971).Google Scholar
  2. 2.
    RADÓ, F. Extension of collineations defined on subsets of a translation plane. Journal of Geometry 1, 1–17 (1971).Google Scholar

Copyright information

© Birkhäuser-Verlag 1973

Authors and Affiliations

  • B. Orbán
    • 1
  1. 1.Inst. CalculBabes-Bolyai UniversityClujRumania

Personalised recommendations